# SDR DALA2022082505742

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 12,147 hours, 1,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 DURING PRE-DEPARTURE CHECK IN SLC, MTC FOUND A DENT ON THE FUSELAGE SKIN, FORWARD OF THE FWD CARGO DOOR LOCATED BETWEEN FR18 TO FR19 AND STR26RH TO STR27RH. THE DENT MEASURES APPROXIMATELY 0.77-INCHES (FWD/AFT) X 1.27-INCHES (UP/DOWN) X 0.10-INCHES (AT DEEPEST POINT). THE LOWER EDGE OF THE DENT IS LOCATED APPROX. 2.00-INCHES FROM THE FASTENER LINE AT STGR27RH. THE AFT EDGE OF THE DENT IS LOCATED APPROX. 0.90- INCHES FROM THE FASTENER LINE AT FR19. THE DENT IS IN AN EXCLUDED ZONE. CORRECTIVE ACTION: REF ER/A 601725-14. (2379440)
